# SDR R7M2002F00005

- Difficulty date: March 6, 2002
- Submitted: May 20, 2002
- Operation: Air carrier
- Aircraft: N220CF
- Make and model: Snias AS350B2
- Aircraft serial: 3411
- Engine: Tmeca ARRIEL1
- System (JASC): 2312 · VHF Communications System
- Part: Transceiver
- Part number: 9910951
- Part serial: JD1064
- Condition: Malfunctioned
- Location: Vhf System
- Part time: 222 hours
- Stage of operation: NR
- How discovered: C
- Nature of condition: L
- Precautionary procedure: O

## Discrepancy

UHF/VHF/LOW/HI BAND TRANSCEIVER UNIT INOPERATIVE.  ON ANY FREQUENCY, THE TRANSMISSION FADES OUT AFTER 6.7 SECONDS.  REPLACED WITH NEW UNIT, CORRECTED PROBLEM.
